# SDR 77207

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Light
- Location: Lg Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, CREW ATTEMPTED TO RAISE LANDING GEAR, CREW OBSERVED NO GEAR UP AND LOCKED INDICATION. GEAR IND DOWN AND LOCKED CONTINUOUSLY W/ GEAR IN TRANSIT ILLUM UNTIL GEAR HANDLE BACK IN DOWN POSITION. CREW LANDED IN ART WITH NO FURTHER INCIDENT. MORE INFO TO BE ADDED AS IT IS RECEIVED.
